Monthly Archives:
March 2022

Novel Drug Significantly Reduces Tics in Tourette’s ― Without Side Effects

An investigational drug that blocks the dopamine-1 (D1) receptor reduces tics and is safe and well tolerated in children with Tourette syndrome (TS), a new study shows.

Importantly, unlike current medications for the disorder, ecocipam does not lead to weight gain, anxiety, depression, or tardive dyskinesia compared to placebo ― a factor that may lead to better adherence.

Case Report – Pedijatrijsko autoimuno neuropsihijatrijsko oboljenje udruženo sa streptokokom

Pedijatrijsko autoimuno neuropsihijatrijsko oboljenje udruženo sa streptokokom

Pediatric Autoimmune Neuropsychiatric Disorder Associated with Streptococcal Infection


Jasmina Škorić1, Bojan Pavković1.
1 Dom zdravlja Dr Simo Milošević’, Beograd, Srbija

http://prevped.preventivnapedijatrija.rs/index.php/casopis/article/download/41/24

Conclusion: The patient showed signs of improvement after the intravenous administration of immunoglobulin which confirmed the underlying immunological aspect of the disease. Additionally, serologic test results that showed elevated antistreptolysin O titer and antideoxyribonucleaseB titer indicated streptococcal etiology. Precisely, these misdirected antibodies set off an inflammatory response that led to the basal ganglia damage resulting in behavioral changes, motor, cognitive and emotional disorders.

PANDAS in an Adult?: A Case Report

PANDAS in an Adult?: A Case Report. Deshmukh RP, Mane AB, Singh S.Ind J Priv Psychiatry 2022; 16 (1):44-45. DOI: 10.5005/jp-journals-10067-0104

“We report a case in order to suggest that we should be alert while assessing OCD in young patients, as it might be secondary to streptococcal infection. This has therapeutic implications. Trials of immunomodulator therapy can be given as suggested in a few kinds of literature. Although still experimental, it may have potential for the future, especially in those not responding to conventional treatment… This report might suggest that PANDAS-like syndrome may occur in adults also. We should be cautious of this syndrome during treatment.”